NY
A 33-year-old female asked:

On cabergoline for pituitary tumor cycles not regulated 2 weeks & counting blood from vagina when i wipe is this normal? what else can cause bleeding?

1 doctor answer2 doctors weighed in
Dr. Alan Feldman
43 years experience
Unclear: It sounds like you are on Cabergoline to treat a prolactin secreting pituitary tumor. If you have only been on treatment for 2 weeks, that is too early to see normal menstual cycles. The vaginal bleeding is most likely a sign that you are menstruating, but you should see your gynecologist to be sure.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A female asked:
I am passing very little blood from my vagina over 3 days now. I don't have any pain .sometime the blood is dark color . what can cause that bleeding ?
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
Are you pregnant?: You need to check if you are pregnant. There are wide range of causes of your symptoms otherwise, and I suggest to see your doctor if it continues pas... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 16-year-old female asked:
After I lost virginity I thought bleeding was normal,Blood was coming from inner lining of vagina, also have a tear on my lip of vagina now white film?
Dr. Philip Miller
A Verified Doctoranswered
Family Medicine 49 years experience
Vaginal tear: Please get examined by your GYN for any vaginal cut or tear.
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Took morning after pill last week. Period due next week. Gush of dark red blood from vagina for 1hr and then stopped bleeding. What may be the cause ?
Dr. Gurmukh Singh
Pathology 51 years experience
Hormonal imbalance: The morning after pill may cause irregular bleeding due to change in hormone levels. Menstrual irregularities are not uncommon and anovulatory cycle ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 18-year-old female asked:
I started bleeding from my vagina. I am on birth control and have not had a period in 4 months. The blood is not normal color. Pregnancy tests say no.
Dr. Michael Sparacino
Family Medicine 39 years experience
Anovulation: Yu've experienced a missed cycle. These are most commonly due to anovulation. This occurs when the ovary fails to release an egg. This alters hormon... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A female asked:
I have been bleeding from my vagina, nose, and ear. I have been puking up bright red blood and what looks like coffee grounds i had my period. Instead of lasting the normal 4 to 5 days it lasted for 2 weeks. Then 2 weeks later it started again. Then i had
Dr. Heidi Fowler
Psychiatry 27 years experience
You : You need medical attention. The coffee ground vomit is likely due to your nose bleed. The blood becomes oxygenated in the GI tract which gave it this ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
Last updated Mar 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.